# SDR ASOA05718

- Difficulty date: August 10, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN HOT, THE LEFT BATT RIB ASSY AT WS 53.60 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LEFT BATT RIB ASSY AT WS 53.60 IAW ASA EO 600-57-039A.  (M)
